A note on the Picard motive of a variety

Mustafa Devrim Kaba*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

66 Downloads (Pure)

Abstract

We prove that the Picard motive of a smooth projective variety and the Picard motive of its Albanese variety are isomorphic, under the assumption that both the variety and its Albanese variety have dimension at least 2. (C) 2012 Royal Dutch Mathematical Society (KWG). Published by Elsevier B.V. All rights reserved.

Original languageEnglish
Pages (from-to)377-380
Number of pages4
JournalIndagationes mathematicae-New series
Volume23
Issue number3
DOIs
Publication statusPublished - Sep-2012

Keywords

  • Chow motives
  • Picard motive
  • Albanese variety

Cite this